Bumsik Kim


Hi, I am a postdoctoral fellow in Uconn.

Department of Mathematics
University of Connecticut
196 Auditorium Rd, room 335
Storrs, CT 06269
Email: bumsik.kim at uconn.edu

For students,
Math2410Q - Elementary Differential Equations (Fall 2017)

Research Interests:
  • Functional inequalities, PDE
  • Geometric analysis, Differential Geometry
  • Stochastic Differential Equation, Probability Theory

Publications and preprints :
  • (With Fabrice Baudoin and Jing Wang) Transverse Weitzenböck formulas and curvature dimension inequalities on Riemannian foliations with totally geodesic leaves, (2014), to appear in Communications in Analysis and Geometry, arXiv.

  • (With Fabrice Baudoin) The Lichnerowicz-Obata theorem on sub-Riemannian manifolds with transverse symmetries, (2014), to appear in the Journal of Geometric Analysis, arXiv.

  • Poincaré inequality and the uniqueness of solutions for the heat equation associated with subelliptic diffusion operators, (2014), preprint, arXiv.

  • (With Fabrice Baudoin) Sobolev, Poincaré and isoperimetric inequalities for subelliptic diffusion operators satisfying a generalized curvature dimension inequality, Revista Matemática Iberoamericana, 30, (2014), no. 1, 109-131, journal link (subscription required).
For more, click CV








© Bumsik Kim